# SDR DL76S061058

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,538 hours, 28,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32316
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LIGHTNING STRIKES WERE FOUND JUST AFT OF FS 347 AND ABOVE S33R AND REPAIRED PER SRM 53-00-01, FIGURE 201, REPAIR 14.  THIS REPAIR IS LOCATED JUST ABOVE AND AFT OF A REPAIR INSTALLED PER ERA 387247-14.  THE REPAIRS ARE LOCATED 13" APART.  ERA 459155-14 DOCUMENTS THE PROXIMITY AND SETS UP   ON GOING INSPECTIONS.
